gastroenterologist-icon
Pain amd bleeding during stool
I was having amoxycillin antibiotic for 13 days. I left taking it 3days before, bit now i have developed pain and bleeding during stool pass
132 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Cause of bleeding needs to be found. Stopping amox doesn't seem to be related.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.